# SDR REXA201100730

- Difficulty date: October 16, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N8883E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7883
- Aircraft time: 17,992 hours, 15,469 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

"L" X FLOW VALVE FAIL.  PERFORMED OP TEST OF LT XFLOW VALVE IAW CRJ 200 AMM 28-13-45 3 TIMES GOOD COULD NOT DUPLICATE DISCREPANCY.  OK FOR SERVICE.
